Get E-Book on COVID-19

Q. Can I become addicted to sex from taking Vitamin E and Olanzapine for over three years?

Answered by
Dr. Vishal Anilkumar Gandhi
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Oct 19, 2020 and last reviewed on: Oct 28, 2020

Can I become sex addicted from using vitamin E 1000 iu for over 3 years now with olanzapine 15mg for my second episode of schizophrenia? I find myself masturbating daily though I'm not having any physical sex yet. Also, I want to know when exactly can I be allowed by my psychiatrist to begin to reduce my dosages to try withdrawal from these 2 drugs? I entered remission 3 years ago and I had expected that by now I'll have been being tappered off antipsychotics because I read something like that online and also my psychiatrist said she'll put me on tablets not injections because it will be easier to withdraw from than injectables when I began using the drugs after my last episode. And I have fully recovered from positive and negative symptoms - making me curious if I'll ever be asked to stop using the drugs.

#

thank you for taking help from a psychiatrist. no, you will not become a sex addict due to some medication. you can do masturbation once in a day. it is a normal frequency. you should try to taper off your medication as you are stable on it for more than 3 years. you are on tablet olanzapine 15mg and stable. you should take tablet olanzapine 10mg for another 6months and watch for symptoms of schizophrenia. if you do not have any relapse on tapering olanzapine then you can try to further taper off to 5mg. you should take for 6months on the same dose. if you do not have any relapse then you can stop medication in future. otherwise, you have to take medication for almost a lifetime. I hope that you get your answer. please let me know if you want some help. thank you.


Was this answer helpful?

 | 

Related Questions:
My friend is extremely stressed and using Olanzapine tablets. How to overcome the side effects?
How to stop taking the drug Suboxone?
During masturbation, the penis goes flaccid just before ejaculation. Kindly help.
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will Masturbation cause Premature Ejaculation

Query: Hi doctor, I am a 32 year old unmarried male. I am suffering from premature ejaculation. I am masturbation from 13 years od age using sex toys. I am not lasting more than two minutes. I am taking antidepressants and doing squeeze technique. But, it does not help me. Kindly suggest medicine for prema...  Read Full »

I had an episode of blackout when I was drunken. Should I continue the Olanzapine?

Query: Hello doctor, Almost two years back, I was diagnosed with psychosis. I improved in two months after taking treatment. I took medicine (Olanzapine) for nearly 9 to 10 months then I stopped taking the medication as I recovered from it completely. I did not consult doctors. Still, my condition is good...  Read Full »

How can I gradually stop taking Quetiapine?

Query: Hello doctor, I take Quetiapine XR 400mg. How can I gradually withdraw?  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.